Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 90, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 25, 2015, 7:33 PM EDT for Jefferson County, Oldham County, Kentucky; Clark County, Indiana. It was in force for 32 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 7:33 PM EDT (23:33 UTC)
- Expired
- Apr 25, 2015, 8:05 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, IN, Jefferson County, KY, Oldham County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 7:36 PM EDT | HAIL 0.5 | 2 E Louisville, KY | |
| Apr 25, 7:44 PM EDT | HAIL 0.75 | Lyndon, KY | |
| Apr 25, 7:46 PM EDT | HAIL 1 | Jeffersontown, KY | |
| Apr 25, 7:53 PM EDT | HAIL 0.75 | Middletown, KY | |
| Apr 25, 7:54 PM EDT | HAIL 0.25 | Pewee Valley, KY | |
| Apr 25, 7:57 PM EDT | HAIL 0.5 | 2 E Pewee Valley, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2084 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
145
WUUS53 KLMK 252333
SVRLMK
INC019-KYC111-185-260005-
/O.NEW.KLMK.SV.W.0090.150425T2333Z-150426T0005Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CLARK COUNTY IN SOUTH CENTRAL INDIANA...
JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTH CENTRAL OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 805 PM EDT
* AT 730 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
JEFFERSONVILLE...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ST. MATTHEWS...LYNDON...JEFFERSONTOWN...ANCHORAGE...MIDDLETOWN...
LOUISVILLE BOWMAN FIELD...ORCHARD GRASS HILLS...PEWEE VALLEY...
CRESTWOOD...PARK LAKE AND FLOYDSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3837 8543 3830 8542 3830 8545 3828 8546
3827 8542 3819 8541 3821 8579 3831 8579
TIME...MOT...LOC 2333Z 267DEG 35KT 3827 8569
HAIL...1.00IN
WIND...60MPH
$$
MJ3 follow-up statements
862
WWUS53 KLMK 252341
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT SAT APR 25 2015
INC019-252351-
/O.CAN.KLMK.SV.W.0090.000000T0000Z-150426T0005Z/
CLARK IN-
741 PM EDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLARK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3830 8542 3830 8545 3828 8546 3827 8542
3819 8542 3821 8569 3829 8569 3832 8566
3837 8543
TIME...MOT...LOC 2341Z 267DEG 35KT 3827 8562
$$
KYC111-185-260005-
/O.CON.KLMK.SV.W.0090.000000T0000Z-150426T0005Z/
JEFFERSON KY-OLDHAM KY-
741 PM EDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
OLDHAM AND NORTHEASTERN JEFFERSON COUNTIES UNTIL 805 PM EDT...
AT 739 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST.
MATTHEWS...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LYNDON...JEFFERSONTOWN...ANCHORAGE...MIDDLETOWN...ORCHARD GRASS
HILLS...PEWEE VALLEY...CRESTWOOD...PARK LAKE AND FLOYDSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3830 8542 3830 8545 3828 8546 3827 8542
3819 8542 3821 8569 3829 8569 3832 8566
3837 8543
TIME...MOT...LOC 2341Z 267DEG 35KT 3827 8562
HAIL...1.00IN
WIND...60MPH
$$
MJ546
WWUS53 KLMK 252351
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
751 PM EDT SAT APR 25 2015
KYC111-185-260005-
/O.CON.KLMK.SV.W.0090.000000T0000Z-150426T0005Z/
JEFFERSON KY-OLDHAM KY-
751 PM EDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
OLDHAM AND NORTHEASTERN JEFFERSON COUNTIES UNTIL 805 PM EDT...
AT 749 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDDLETOWN...
AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CRESTWOOD...PARK LAKE AND FLOYDSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3830 8542 3830 8545 3828 8546 3827 8542
3819 8542 3821 8558 3827 8558 3832 8557
3837 8543
TIME...MOT...LOC 2351Z 267DEG 35KT 3826 8550
HAIL...1.00IN
WIND...<50MPH
$$
MJ054
WWUS53 KLMK 260005 RRA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
805 PM EDT SAT APR 25 2015
KYC111-185-260016-
/O.EXP.KLMK.SV.W.0090.000000T0000Z-150426T0005Z/
JEFFERSON KY-OLDHAM KY-
805 PM EDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OLDHAM AND
NORTHEASTERN JEFFERSON COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.
LAT...LON 3830 8542 3830 8545 3828 8546 3827 8542
3819 8542 3821 8558 3827 8558 3832 8557
3837 8543
TIME...MOT...LOC 2351Z 267DEG 35KT 3826 8550
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:15 PM EDT, 18 minutes earlier.
Area forecast discussion, Apr 25, 7:15 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 715 PM EDT Sat Apr 25 2015 ...Mesoscale and Aviation Discussion Update... ...Mesoscale Update... Issued at 710 PM EDT Sat Apr 25 2015 Convection has finally erupted along and just north of warm front that currently is draped south of the Louisville / Lexington metro areas. Environment along/south of the boundary characterized by MUCAPE of 1000 to 1500 J/kg in a zone of 40 to 50 kt effective shear. Storm mode mainly supercellular initially but expecting storm mergers and an approaching bowing segment to our west to make this a MCS over time. South-central KY air mass has deeper CAPE profile along with drier mid levels /DCAPE 1000+ J/kg/ so damaging wind threat should increase over time. Behind these storms, wind shift to the north as the surface low passes will end higher end storm threat locally by mid-evening. .SHORT TERM (Now through Sunday Night)... Issued at 310 PM EDT Sat Apr 25 2015 ...Severe Weather Likely This Afternoon and Evening... The warm front continues to creep northward this afternoon and now lies just to the north of a Richmond, KY to Shepherdsville, KY to Tell City, IN line. South of this line clouds have scattered out and temperatures have quickly risen into the lower to mid 70s. The area will quickly become unstable as temperatures continue to rise. Along the warm front bulk shear values and storm relative helicity values continue to rise. Though the radar is relatively quiet right now, storms are expected to quickly begin to develop in the 4-5 PM EDT time range. Think there will be two different potential rounds of severe weather this afternoon and evening. The first will be along and just to the north of the warm front beginning in the 4-5 PM time frame. Any storms that form to the north of the front could potentially have large hail thanks to steep mid level lapse rates. Storms that form more along and just to the south of the front could be supercells capable of producing very large hail bigger than golf balls and possibly a few tornadoes. As the surface low associated with this system moves into central KY a second area of storms will form near the triple point and along the trailing frontal boundary. These storms look to move into south central KY around 23-00Z. A few of these storms could be supercells, but some bowing segments will be possible as well. Thus, there is more of a threat of wind damage across south central KY. As this area moves eastward through the evening it could lose some of its punch as instability will be waning at that time. However, the severe threat could persist into eastern KY. Most of the strong storms should move out of the forecast area by 02-03Z with some light showers lingering into the overnight hours. Temperatures tonight will be cooler than last night, falling into the lower 40s to lower 50s. Sunday and Sunday night will be dry. Highs will be in the 60s with lows in the lower 40s. .LONG TERM (Monday through Saturday)... Issued at 300 PM EDT Sat Apr 25 2015 Benign weather pattern is expected for much of the extended forecast period. Overall flow aloft will be somewhat blocky and amplified with troughs over the northeastern and western U.S. and ridging in the central U.S. However, a mid-level low will meander east over the southern Plains to the south of the ridge. Models suggest this system will move east into the Gulf Coast states by mid next week, when GFS and ECMWF begin to differ in phasing potential with a shortwave digging southeastward in the northern stream. GFS keeps the systems separate while ECMWF tries to phase things leading to a chance of showers over eastern parts of south-central KY. At this time, favor a GFS non-phased solution, but will keep a chance of showers over our far southeast counties in central KY mid week. Otherwise, looks like dry weather should prevail through the period. Early next week, temperatures will be below normal with highs in the lower to mid 60s Monday and Tuesday afternoons, and mid-upper 60s Wednesday. Expect lows in the upper 30s to mid 40s Tuesday morning and in the 40s Wednesday and Thursday mornings. For late next week into next weekend, the ridge aloft should slide east resulting in continued dry weather and a moderating trend, with afternoon highs in at least the lower 70s Friday and throughout the 70s on Saturday. && .AVIATION (00Z TAF Update)... Updated at 707 PM EDT Sat Apr 25 2015 Warm front / boundary stretched west to east across central KY this evening and SDF/LEX will remain north of it through tonight. High confidence of IFR ceilings in northeast flow. Elevated thunderstorms will ride over the boundary, impacting SDF/LEX through about 02z. In addition to lightning, hail is possible with these storms. At BWG, south of the warm front, will likely see strong/severe thunderstorms capable of producing damaging winds as a cluster of storms to the northwest move in. Storm threat will subside by 02z or so. Winds will turn to the north/northwest as the surface low passes. Wrap around stratus in the 1-2 kft range will linger through tomorrow. Gusty north winds possible late morning into the afternoon. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........ZT Short Term.....EER Long Term......TWF Aviation.......ZT
Hazardous weather outlook, Apr 25, 3:33 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 333 PM EDT SAT APR 25 2015 INZ077>079-091-092-KYZ031>037-041>043-049-261945- WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-OLDHAM KY- TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-CLARK KY- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON... NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE... SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...LEXINGTON... PARIS...CARLISLE...WINCHESTER 333 PM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-083-084-089-090-KYZ023>030-038>040-045>048-053>057-061>067- 070>078-081-082-261945- ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY... CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM... LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 333 PM EDT SAT APR 25 2015 /233 PM CDT SAT APR 25 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL ASSOCIATED WITH THE THUNDERSTORMS MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER/TWF
In the hours before
Local storm report, Apr 25, 7:10 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
710 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL LEBANON JUNCTION 37.83N 85.73W
04/25/2015 E0.50 INCH BULLITT KY PUBLIC
&&
SZAPPANOSLocal storm report, Apr 25, 7:15 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 2 E NAZARETH 37.83N 85.44W
04/25/2015 M0.50 INCH NELSON KY NWS EMPLOYEE
&&
SZAPPANOSLocal storm report, Apr 25, 7:17 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 2 E NAZARETH 37.83N 85.44W
04/25/2015 M0.75 INCH NELSON KY NWS EMPLOYEE
&&
SZAPPANOSLocal storm report, Apr 25, 7:19 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
719 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 2 E NAZARETH 37.83N 85.44W
04/25/2015 M1.00 INCH NELSON KY NWS EMPLOYEE
&&
SZAPPANOSLocal storm report, Apr 25, 7:20 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL BEAVER DAM 37.41N 86.88W
04/25/2015 M0.50 INCH OHIO KY PUBLIC
&&
SZAPPANOSSpecial weather statement, Apr 25, 7:30 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
730 PM EDT SAT APR 25 2015
INZ091-092-KYZ030-031-260000-
CLARK IN-FLOYD IN-JEFFERSON KY-OLDHAM KY-
730 PM EDT SAT APR 25 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 50 MPH WINDS...
AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JEFFERSONVILLE...AND MOVING EAST AT 50 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...NICKEL SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ST. MATTHEWS...
SHIVELY...
PROSPECT...
LYNDON...
LOUISVILLE...
LOUISVILLE BOWMAN FIELD AND UTICA...
ORCHARD GRASS HILLS...
PEWEE VALLEY AND FLOYDSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3837 8542 3830 8542 3829 8543 3830 8545
3828 8546 3827 8542 3817 8542 3818 8584
3836 8583
TIME...MOT...LOC 2330Z 271DEG 43KT 3827 8572
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 5:21 PM EDT | Special Weather Statement | LMK | Breckinridge | 29 min |
| Apr 25, 5:50 PM EDT | Special Weather Statement | LMK | Meade | 30 min |
| Apr 25, 6:13 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade | 32 min |
| Apr 25, 6:19 PM EDT | Severe Thunderstorm Warning | LMK | Hancock | 31 min |
| Apr 25, 6:41 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 39 min |
| Apr 25, 6:44 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 46 min |
| Apr 25, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Washington | 30 min |
| Apr 25, 6:51 PM EDT | Tornado Warning | LMK | Washington | 24 min |
| Apr 25, 7:03 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 32 min |
| Apr 25, 7:09 PM EDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 41 min |
| Apr 25, 7:10 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Mercer | 30 min |
| Apr 25, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Mercer, Washington | 27 min |
| Apr 25, 7:26 PM EDT | Tornado Warning | LMK | Nelson, Washington | 19 min |
| Apr 25, 7:30 PM EDT | Special Weather Statement | LMK | Jefferson | 30 min |
| Apr 25, 7:34 PM EDT | Tornado Warning | LMK | Boyle, Garrard | 21 min |
| Apr 25, 7:39 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer | 31 min |
| Apr 25, 7:43 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Mercer, Washington | 32 min |
| Apr 25, 7:44 PM EDT | Special Weather Statement | LMK | Hardin | 46 min |
| Apr 25, 7:45 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 45 min |
| Apr 25, 7:49 PM EDT | Severe Thunderstorm Warning | LMK | Nelson | 31 min |
| Apr 25, 7:49 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 20 min |
| Apr 25, 7:52 PM EDT | Tornado Warning | LMK | Garrard, Lincoln, Madison | 28 min |
| Apr 25, 7:57 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 38 min |
| Apr 25, 6:56 PM EDT | Special Weather Statement | LMK | Floyd | 29 min |
| Apr 25, 7:04 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.